The construction of modular forms as products of transforms of the Dedekind eta function
Acta Arithmetica, Tome 54 (1989) no. 4, pp. 273-300
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_54_4_273_300,
author = {Anthony Biagioli},
title = {The construction of modular forms as products of transforms of the {Dedekind} eta function},
journal = {Acta Arithmetica},
pages = {273--300},
year = {1989},
volume = {54},
number = {4},
doi = {10.4064/aa-54-4-273-300},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-54-4-273-300/}
}
TY - JOUR AU - Anthony Biagioli TI - The construction of modular forms as products of transforms of the Dedekind eta function JO - Acta Arithmetica PY - 1989 SP - 273 EP - 300 VL - 54 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-54-4-273-300/ DO - 10.4064/aa-54-4-273-300 LA - en ID - 10_4064_aa_54_4_273_300 ER -
%0 Journal Article %A Anthony Biagioli %T The construction of modular forms as products of transforms of the Dedekind eta function %J Acta Arithmetica %D 1989 %P 273-300 %V 54 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-54-4-273-300/ %R 10.4064/aa-54-4-273-300 %G en %F 10_4064_aa_54_4_273_300
Anthony Biagioli. The construction of modular forms as products of transforms of the Dedekind eta function. Acta Arithmetica, Tome 54 (1989) no. 4, pp. 273-300. doi: 10.4064/aa-54-4-273-300
Cité par Sources :